MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number PTC-1200
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tubing set was returned for investigation.The 3 spike set received was tested, and leaking did occur around the end cap at the solvent bonding.The 3 spike set was returned to the manufacturer.The dhr was reviewed for this lot; no issue was noted.The manufacturer currently 100% leak tests all 3 spike sets.It is unsure how this set was not deemed as a leaker during production.No other issue of this type has been noted for the 3 spike sets.(b)(4).
 
Event or Problem Description
The thermacor 1200 infusion system was being used at (b)(6) on (b)(6) 2019.The hospital stated the 3 spike set (tubing set for the ptc-1200) started leaking blood during surgery.The 3 spike set was changed out, and the surgery continued with the thermacor 1200 system.No patient injury or extended surgery time was needed for changing out the 3 spike set.

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street tower, third floo
macon GA 31201
MDR Report Key9126145
Report Number3006158088-2019-00001
Device Sequence Number19426647
Product Code FRN
UDI-Device Identifier00857893006110
UDI-Public(01)00857893006110(10)314104(11)180515(17)230515
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Model NumberPTC-1200
Device Catalogue NumberPTC-1200
Device Lot Number314104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1